# SDR ALG2002F00017

- Difficulty date: September 30, 2001
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 6895007
- Part serial: JJ14597
- Condition: Making Metal
- Location: M/R Gearbox
- Part time: 2,105 hours
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL WAS FOUND ON CHIP PLUGS, ENGINE AND GEARBOX DISASSEMBLED FOR INSPECTION.  FOUND CAUSE FOR METAL DUE TO INNER RACE GALLING ON T/M JOURNAL BEARING, CAUSING METAL CONTAMINATION THROUGHOUT GEARBOX.
